Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Leu07]  A quadratic rate of asymptotic regularity in CAT(0)-spaces

Leu:07a (Article)
Author(s)Leuştean, Laurenţiu
Title« A quadratic rate of asymptotic regularity in CAT(0)-spaces »
JournalJournal of Mathematical Analysis and Applications
Volume325
Number1
Page(s) 386-399
Year2007

BibTeX code
@article{Leu:07a,
  journal = {Journal of Mathematical Analysis and Applications},
  pages = { 386-399},
  year = 2007,
  title = {A quadratic rate of asymptotic regularity in CAT(0)-spaces},
  author = {Leu\c stean, Lauren\c tiu},
  volume = 325,
  number = 1,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!